# SDR IXXA199559

- Difficulty date: April 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N735PL
- Make and model: Doug DC-8-62
- Aircraft serial: 46153
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 698870
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE OUT OF NZAA, THE NR 3 CSD OIL LIGHT ILLUMINATED ACCOMPANIED BY LOSS OF VOLTAGE AND FREQUENCY.  THE AIRCRAFT RETURNED TO NZAA FOR MAINTENANCE.  MAINTENANCE DEFERRED THE NR 3 CSD.  THE AIRCRAFT RETURNED TO SERVICE, AND THE NR 3 CSD WAS SCHEDULED FOR REPLACEMENT.
